Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/13815
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Disorder and compositional variation in the lillianite homologous series.
Author: Jercher, M.
Makovicky, E.
Pring, A.
Citation: Mineralogical Magazine, 1999; 63(6):917-926
Publisher: MINERALOGICAL SOCIETY
Issue Date: 1999
ISSN: 0026-461X
RMID: 0030003563
DOI: 10.1180/minmag.1999.063.6.11
Appears in Collections:Geology & Geophysics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.